Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Fluttering feeling in genital area. On birth control pills. Cause?

I'm having a weird fluttering feeling in my genital area. No pain, just fluttering. I'm menstruating currently but this has never happened before during menstruation or otherwise. I do take birth control pills but have taken them for yers with no such trouble. Should I be worried or is it just like a pinched nerve or something?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Thanks for using HCM,

As there are no other symptoms like burning sensation, itching, foul smelling dischare no need to worry for now as this has just started. But kindly get examined by your gynaecologist as you are taking pills for years. Routing check up for the same is required..Have a good health.

Thanks and regards
Dr. Lohit
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor